Skip to content

Über eine Eigenschaft des Inbegriffes aller reellen algebraischen Zahlen.

Cantor, G. (1874). Über eine Eigenschaft des Inbegriffes aller reellen algebraischen Zahlen. Journal für die reine und angewandte Mathematik, 258-262.

Type
Journal article
Intellectual base
Primary research
Year
1874
Pages
258-262
DOI
10.1515/crll.1874.77.258
DOI registrant
De Gruyter
Link
https://eudml.org/doc/148238
Cited from
mathematics

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 4 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:44d723c6ecf3 · see in the full table